# SDR GTIA2024042938102

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: L32A3201809
- Condition: Disengaged
- Location: Rh Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INCOMING INSPECTION THE RH OVERWING SLIDE INFLATION RELEASE CABLE WAS FOUND DISENGAGED AT THE EMERGENCY DOOR-TRANSFERRED TO AEROMAN W.O. 2024-98/1 NR 2024-188541
